Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2011, Article ID 506857, 7 pages
http://dx.doi.org/10.1155/2011/506857
Research Article

On Degenerate Parabolic Equations

Department of Mathematics, King Khalid University, P.O. Box 9004, Abha, Saudi Arabia

Received 31 March 2011; Accepted 28 July 2011

Academic Editor: Mihai Putinar

Copyright © 2011 Mohammed Kbiri Alaoui. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

The paper deals with the existence of solutions of some generalized Stefan-type equation in the framework of Orlicz spaces.